Erectile Dysfunction from Minoxidil | HairLossTalk Forums
Dismiss Notice
Send Hellouser to 10th World Congress in Japan! Read More
Dismiss Notice
New : Hair Loss Treatment hits the market. Topical Spironolactone 5% for Men and Women: Read More...
Dismiss Notice
RepliCel: How Follicles are Revitalizing Hair Growth, and more... Read More

Erectile Dysfunction from Minoxidil

Discussion in 'Dealing with Side Effects' started by jaw1234, Jul 8, 2014.

  1. jaw1234

    jaw1234 New Member

    Joined:
    Jul 8, 2014
    Messages:
    8
    Likes Received:
    1
    Dislikes Received:
    0
    I realise that this is a controversial subject on most Hair Loss forums when it comes up, but has anyone experienced erectile dysfinction / loss of libido from using minoxidil only?

    I seem to have noticed almost all of the sexual symptoms associated with Propecia, just from using Minoxidil 5% twice daily.
    And no, this isn't psychosomatic, I noticed the physical symptoms long before looking into it!

    Curious to here if anyone has had similar experiences, has discovered any solutions?
     
  2. HustlingBaldly

    Joined:
    Apr 16, 2014
    Messages:
    116
    Likes Received:
    10
    Dislikes Received:
    0
    You're getting mixed up, you're thinking of propecia.
     
  3. Ptrt

    Ptrt Junior Member

    Joined:
    Oct 12, 2011
    Messages:
    70
    Likes Received:
    2
    Dislikes Received:
    0
    It's not the minoxidil causing your problems. You do realize minoxidil was used to treat ED at one point, correct?
     
  4. kenito

    kenito New Member

    Joined:
    May 18, 2014
    Messages:
    6
    Likes Received:
    0
    Dislikes Received:
    0
    Yes it can.
    Most people automaticly blames Propecia for causing this problem (cause ofc it's the most logical choise)
    But, more and more people are reporting that minoxidil are giving them ED, with only using minoxidil.

    Remember, we don't actually know why minoxidil are causing hair to grow, it says so on all the packages, everything you read online that states "this is why" are just theoris.
     
  5. HustlingBaldly

    Joined:
    Apr 16, 2014
    Messages:
    116
    Likes Received:
    10
    Dislikes Received:
    0
    I think you should do more research.
     
  6. ben760

    ben760 Junior Member

    Joined:
    Jan 28, 2012
    Messages:
    64
    Likes Received:
    0
    Dislikes Received:
    0
    Why does it cause sexual sides. I was ok for 2months using minoxidil then I lost morning wood and its hard to get an erection. I've already stopped. hope I would get it back
     
  7. HustlingBaldly

    Joined:
    Apr 16, 2014
    Messages:
    116
    Likes Received:
    10
    Dislikes Received:
    0
    I think y'all are getting confused.
     
  8. Mikazz

    Mikazz Member

    Joined:
    Jul 21, 2012
    Messages:
    141
    Likes Received:
    13
    Dislikes Received:
    0
    It's not an usual side effect of minoxidil, but if you think you get side from it you should stop it. Is it ED only or your sexual desire(libido) is also affected ?
     
  9. WillNotLetItHappen

    Joined:
    Aug 10, 2011
    Messages:
    487
    Likes Received:
    16
    Dislikes Received:
    0
  10. Winny

    Winny New Member

    Joined:
    Dec 15, 2013
    Messages:
    5
    Likes Received:
    0
    Dislikes Received:
    0
    Finally, some sane responses. In another thread I was called a "nutcase" for reporting the same sides. I was then told "It's this kind of posts that are killing the forums". Go figure.

    I have met a few people who too had to stop using Minoxidil due to the side effects. Apparently it affects blood flow to the penis. It is a blood pressure drug after all. This could be the reason some experience brain fog.

    I use Minoxidil once a day at double the dose (instead of twice daily) and yes I now experience the same side effects. Was using it for 7 months.

    Going to quit for a few weeks and see what happens. Very disappointed.
     
  11. Winny

    Winny New Member

    Joined:
    Dec 15, 2013
    Messages:
    5
    Likes Received:
    0
    Dislikes Received:
    0
    None. Nothing. Experienced no morning or nocturnal erections.

    I've been off it for a week now. Things are getting better.
     
  12. jaw1234

    jaw1234 New Member

    Joined:
    Jul 8, 2014
    Messages:
    8
    Likes Received:
    1
    Dislikes Received:
    0
    Here is the evidence that Minoxidil affects androgen receptor related functions
    http://www.ncbi.nlm.nih.gov/pubmed/24742982

    The claims of those of us who have experience erection problems from minoxidil have been dismissed by those who argue that it only affects blood flow, but the latest research has confirmed that, like Finasteride, it affects androgen function.
     
    Mikazz likes this.
  13. Winny

    Winny New Member

    Joined:
    Dec 15, 2013
    Messages:
    5
    Likes Received:
    0
    Dislikes Received:
    0
    After just over a week without minoxidil and Nizoral i'm back to normal. Nocturnal erections have returned. Can maintain an erection fine.

    I'm back on Minoxidil. Once daily at the normal rate (half a capful) - not double the dose once daily. Will also start using Nizoral again but instead of everyday will drop to once or twice a week.

    Will continue to monitor.
     
  14. Lester0403

    Lester0403 New Member My Regimen

    Joined:
    Apr 29, 2017
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I also had same issue. After series of googling, I thought that it might have caused hypothyroidism temporarily.
    If you have bloated face in the morning and cold feet even before you try minoxidil, try thyroid supplement.
    It worked really well for me.
     
  15. ahmed wolf

    ahmed wolf Experienced Member

    Joined:
    Feb 14, 2016
    Messages:
    549
    Likes Received:
    61
    Dislikes Received:
    7
    wtf????
    most guys woke with a blotted face if the sleep more than 7hr or if u eat like shit the day before
    did u know that minoxidil used as ed drug for some time
     
  16. abu

    abu New Member My Regimen

    Joined:
    Today
    Messages:
    5
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Bro I have gone through all this (suffered Ed ) for 4 years then I take mucuna prurien and tribulus terrestris , ashwagandha ....I recovered.
    Take my advice never use and hair regrowth drug or cream it will make you impotent.
     

Share This Page